# SDR JBXA00028

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BDL - FLT 373 - AIRCRAFT STARTED TAKEOFF ROLL, HAD A STAB NR 1 AND NR 2 FAULT.  PLANE RETURNED TO GATE.  MAINTENANCE PERFORMED AFCAS TEST.  AIRCRAFT RETURNED TO SERVICE.  (X)
